Itching After Consumption Of Drugs For Vaginal Discharge?

Illustration of Itching After Consumption Of Drugs For Vaginal Discharge?
Illustration: Itching After Consumption Of Drugs For Vaginal Discharge? img.medscapestatic.com

Saturday afternoon I accompanied my wife to see a doctor. The wife wanted to check leucorrhoea and was given the medicine Flororyn. Sunday night (the second day of taking the drug) my wife experienced itching but was ignored (treated with decoderm ointment) Tonight After taking the drug they will be, my wife back itchy itchy. My question: Is it possible that itching is caused by Flororyn medicine? If yes, can consumption be stopped?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The drug you mentioned, is an additional therapeutic drug for fungal infections of the vagina, bacterial infections of the vagina, and urinary tract infections. Regarding the itchiness he experienced, it could indeed be a side effect or allergic response of your wife to the content of the drug, but we also still can not rule out other possibilities where the itching may arise due to the main disease that causes the vaginal discharge to appear, or irritation due to other chemicals.


Therefore, in fact, the most ideal step is to return to the same doctor for further examination and determine whether the symptoms that he is experiencing right now have something to do with the drug he is using or not. If so, should it be stopped or replaced with another drug.


But if you are constrained to see the doctor, it is not a problem to stop using it for a while, because this is not the type of drug that must be used up like antibiotics. It's just with a note, if it turns out the itching persists even though the medicine is not used, it means the itching appears due to something else. If so, re-use the drug, and consult a doctor to find out the original cause.


Meanwhile, avoid sexual relations, tell your wife to regularly change underpants, avoid using tight pants and underpants, clean the genitals from front to back, and maintain overall bodily hygiene. So, hopefully answering your question.

: by

Related Question

The Cause Of The Left Chest Feels Painful And Severe?

The Cause Of The Left Chest Feels Painful And Severe?

(12 months ago)

Good afternoon, I am 27 years old. For the last 1 year, my left chest often feels heavy, tightness and aching to the left side of my back, arms, neck and head. I also often experie... Read more

Menstruation Comes Out When Taking Regular Medication?

Menstruation Comes Out When Taking Regular Medication?

(1 year ago)

Good evening, I am 24 years old, I had menstrual disorders from the start, so I never had periods at all. I have consulted with a doctor, and it is recommended to take Regumen medi... Read more

Continuous Bleeding After Caesarean Section?

Continuous Bleeding After Caesarean Section?

(10 months ago)

Hello. I want to ask, I have to do a cesarean operation 2x because there is a problem, the second operation is after 10 blood bags, the blood tube has been removed from the former ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *